# SDR COOSDR02005

- Difficulty date: March 1, 2002
- Submitted: March 8, 2002
- Operation: Air carrier
- Aircraft: N950R
- Make and model: Doug DC-8-63
- Aircraft serial: 45903
- Engine: Pwa JT3D*
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 5642831502
- Part serial: 60023311
- Condition: Dented
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, INBOARD AILERON-CONTROL TAB (PN 5642831502, SN 60023311) LOWER AND UPPER SKIN WITH DENT.
